Volume 29, 2023
|Number of page(s)||38|
|Published online||09 June 2023|
Existence, uniqueness, and stabilization results for parabolic variational inequalities
2 George Mason University, Fairfax, VA, USA
3 Johann Radon Institute for Computational and Applied Mathematics (RICAM), OeAW, Linz, Austria
* Corresponding author: firstname.lastname@example.org
Accepted: 15 March 2023
In this paper, we consider feedback stabilization for parabolic variational inequalities of obstacle type with time and space depending reaction and convection coefficients and show exponential stabilization to nonstationary trajectories. Based on a Moreau–Yosida approximation, a feedback operator is established using a finite (and uniform in the approximation index) number of actuators leading to exponential decay of given rate of the state variable. Several numerical examples are presented addressing smooth and nonsmooth obstacle functions.
Mathematics Subject Classification: 35K85 / 93D15
Key words: Exponential stabilization / parabolic variational inequalities / oblique projection feedback / Moreau–Yosida approximation
© The authors. Published by EDP Sciences, SMAI 2023
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.